MathSciNet Relay Station
MathSciNet bibliographic data
MR2184227 46G25 (47H60)
Pérez-García, David; Villanueva, Ignacio A composition theorem for multiple summing operators. Monatsh. Math. 146 (2005), no. 3, 257–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement